# SDR SWAA2022021160577

- Difficulty date: January 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET KEEL BEAM LOCATED ON BS 560 AT LEVEL OF LBL 3 AT LOWER FUSELAGE ; 2022-11364 / [01] REPLACED BRACKET KEEL BEAM LOCATED ON BS 560 AT LEVEL OF LBL 3 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 AND DWG 149A7701 REV A; [02] TASK CARD COMPLETED
